# SDR GTIA030309

- Difficulty date: April 21, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STA 203, RBL 5, LBL 19 FLOOR SUPPORT CORRODED.  REMOVED FLOOR SUPPORT, FABRICATED NEW FLOOR SUPPORT AND INSTALLED FLOOR SUPPORT.
